# SDR HNAA2019091600279

- Difficulty date: September 9, 2019
- Submitted: September 16, 2019
- Operation: Air carrier
- Aircraft: N625
- Make and model: Emb EMB-145LR
- Aircraft serial: 145115
- Aircraft time: 45,637 hours, 42,750 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: CENTER OMEGA BEAM CENTER ISLE FLOOR SUPPORT CORRODED BELOW CROSSBEAM FR-29. CORRECTIVE ACTION: REPAIRED IAW ETD2019-145-113837 REV A AND EO1-53-19-0361.
